# SDR M3XA2016100508

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N459MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0928
- Aircraft time: 2,833 hours, 4,583 cycles
- Engine: Pwa PW206B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 22380
- Condition: Defective
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, PILOT ENCOUNTERED A NR 1 ENGINE OIL TEMPERATURE INDICATION.  A PRECAUTIONARY LANDING WAS MADE. MECHANIC  DISCOVERED THAT THE NR 1 ENGINE OIL BYPASS VALVE WAS DEFECTIVE. A NEW VALVE WAS INSTALLED PROVIDING A RTS FOR THE AIRCRAFT
